MAUDE Adverse Event Report: BLACK & BLACK SURGICAL BLACK & BLACK SURGICAL; RETRACTOR

BLACK & BLACK SURGICAL BLACK & BLACK SURGICAL; RETRACTOR
Model Number B61029
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The facility was contacted 4 times to receive the suspect devices for evaluation but the facility never sent the items back.The exact item number, lot, and full details of patient burn are unknown.If further information or device is received back, a follow up report will be issued.
 
Event or Problem Description
We were informed that during a procedure, a patient was burned with the fiberoptic retractor that was being used.

Brand Name
BLACK & BLACK SURGICAL
Common Device Name
RETRACTOR
Manufacturer (Section D)
BLACK & BLACK SURGICAL
5175 south royal atlanta dr.
tucker GA 30084
Manufacturer Contact
cynthia rees
5175 south royal atlanta dr.
tucker, GA 30084
7704144880
MDR Report Key23100260
Report Number3006142527-2025-00001
Device Sequence Number10142947
Product Code GAD
UDI-Device Identifier00840329805425
UDI-Public00840329805425
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberB61029
Device Catalogue NumberB61029
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown